MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Brilliance iCT; System, X-Ray, Tomography, Computed

Philips Medical Systems Nederland B.V. Brilliance iCT; System, X-Ray, Tomography, Computed
Model Number Brilliance iCT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint has been evaluated based on the information provided.During servicing of the brilliance ict system, a philips field service engineer sustained an injury to the left hand while cleaning the ct slip ring when the gantry was moved while the engineer¿s hand was positioned in a known pinch-point area.The event resulted in a laceration across the left index finger at the metacarpophalangeal joint, an approximately 0.5-inch laceration on the dorsal aspect of the index finger, a puncture wound to the index finger, and a crush/pinch injury to the left little finger.The employee initially received first-aid treatment consisting of wound cleaning and bandaging and was subsequently evaluated and treated in the emergency department.Medical treatment included placement of five sutures in the index finger.X-ray examination confirmed the absence of fractures.Subsequent evaluation by a hand specialist documented ongoing numbness and tingling in the left index and little fingers; however, the presence or extent of any permanent impairment could not be determined at the time of assessment.Based on the available information, this issue has been determined to be a reportable event.Philips has started an investigation into this complaint.We will file a follow-up emdr at the completion of the investigation.
 
Additional Manufacturer Narrative
We have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint pr#(b)(4).

Brand Name
Brilliance iCT
Common Device Name
System, X-Ray, Tomography, Computed
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50856741
Report Number3015777306-2026-100005
Device Sequence Number13138618
Product Code JAK
UDI-Device Identifier00884838059474
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBrilliance iCT
Device Catalogue Number728306
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient RaceWhite